# SDR AALA20121008007

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 40,421 hours, 16,426 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 002A001632
- Part serial: 000270
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS 13 CRACKS ON UPPER SURFACE.  ACCOMPLISHED 200 DEGREE WET LAYUP INTERIM REPAIR PER SRM 55-20-01-2R 1 AND EA B737-55-026430.
